Friend, both bleach and comet can be very irritating to the gastrointestinal tract and lead to: ***** ***** pain, vomiting, etc. Inducing vomiting is not indicated because of fear of inhaling the bleach or comet into the lungs making things worst. This is what you can do:
1- Give him some milk to dilute the bleach and comet. In addition, you can give him some bread to help bind the chemicals and pass it in the stool.
2- Do not induce vomiting.
3- Do not give things like pepto bismol.
4- Start him on Pepcid AC (famotidine) 10mg 1/4 tablet every 12 hours for the next 5-7 days. You can buy pepcid ac over the counter in any pharmacy.
5- If he becomes lethargic, anorexic, abdominal pain, difficulty breathing, etc. have him checked by a veterinarian.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!